Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Afterword to the article ``Arithmetic on curves''


Author: B. Mazur
Journal: Bull. Amer. Math. Soc. 55 (2018), 353-358
MSC (2010): Primary 11-XX
DOI: https://doi.org/10.1090/bull/1630
Published electronically: April 19, 2018
Link to the article that is the subject of this afterword: Bull. Amer. Math. Soc., 14 (1986), no. 2, 207--259
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this afterword the author discusses his previously published article ``Arithmetic on curves'', which appeared in the Bulletin of the American Mathematical Society (N.S.) 14 (1986), no. 2, 207-259.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 11-XX

Retrieve articles in all journals with MSC (2010): 11-XX


Additional Information

B. Mazur
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts

DOI: https://doi.org/10.1090/bull/1630
Received by editor(s): April 4, 2018
Published electronically: April 19, 2018
Article copyright: © Copyright 2018 Barry Mazur

American Mathematical Society